hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.55.2.04

On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras

Goran Muić ; Department of Mathematics, Faculty of Science, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (275 KB) str. 203-235 preuzimanja: 74* citiraj
APA 6th Edition
Muić, G. (2020). On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras. Glasnik matematički, 55 (2), 203-235. https://doi.org/10.3336/gm.55.2.04
MLA 8th Edition
Muić, Goran. "On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras." Glasnik matematički, vol. 55, br. 2, 2020, str. 203-235. https://doi.org/10.3336/gm.55.2.04. Citirano 25.10.2021.
Chicago 17th Edition
Muić, Goran. "On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras." Glasnik matematički 55, br. 2 (2020): 203-235. https://doi.org/10.3336/gm.55.2.04
Harvard
Muić, G. (2020). 'On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras', Glasnik matematički, 55(2), str. 203-235. https://doi.org/10.3336/gm.55.2.04
Vancouver
Muić G. On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras. Glasnik matematički [Internet]. 2020 [pristupljeno 25.10.2021.];55(2):203-235. https://doi.org/10.3336/gm.55.2.04
IEEE
G. Muić, "On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras", Glasnik matematički, vol.55, br. 2, str. 203-235, 2020. [Online]. https://doi.org/10.3336/gm.55.2.04

Sažetak
In this paper we study certain category of smooth modules for reductive \(p\)--adic groups analogous to the usual smooth complex representations but with the field of complex numbers replaced by a $\mathbb Q$--algebra. We prove some fundamental results in these settings, and as an example we give a classification of admissible unramified irreducible representations using the reduction to the complex case.

Ključne riječi
Reductive $p$--adic groups; $\mathbb Q$--admissible representations; Hecke algebras

Hrčak ID: 248664

URI
https://hrcak.srce.hr/248664

Posjeta: 157 *